# SDR SWAA2012122710917

- Difficulty date: December 23, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,542 hours, 26,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P400100021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOP.  INSTALLED A NEW BATTERY, OPS CHECK GOOD.
